Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
I started using mxe 2 years ago, at first just here and there, a gram would last me a month.. Then after the first year passed I started doing it every other day, even during the day when it was completely unnecessary.. I wasnt physically addicted but I had a strong mental addiction to it. After a while I started using it ever 2 hours every day for a few months.
I know the obvious answer is "your retarded and you used it too much thats why it wont work anymore"
but I can no longer feel it AT ALL, even months after no use. And when I get into the high doses like 150+ I just dont remember anything and kind of snap out of it and realize im sitting somewhere strange or the same place I was.
Overall Ive probably used 40 grams or so. But keep in mind over 2 years. The second year being more condensed in the usage patterns. Im just curious bcause ive never heard of a permanent tolerance.. has anyone has heard of this with ketamine or mxe. Because the tolerance seems permanent. I no longer can use mxe.
You should post in ODD - better responses there. I think dissociative tolerance can go down but it takes a long long time to go down. I was a heavy user of Ketamine and I stopped for a long time (6 months) and it went down considerably - however I still have a high tolerance to both MXE and Ket (and other arylcyclohexylamines) and I hardly use now. I bet if I didn't use for a few years it would go down to almost nothing.
Have you ever had a dream that you were so sure was real? What if you were unable to awake from that dream? How would you know the difference between that dream world and the real world?
There is NOTHING better than feeling that warm dissociative fuzz creeping up your body from IM K Something abut that anaesthetic rush...
I was a daily user for a several months, using it every hour or two (maybe 10-15 mg a bump) and I agree that tolerance developed to the point that i was using it to medicate depression rather than get high. I noticed when I would do larger amounts (80 mg) I wasn't really enjoying it anymore, just mostly a very heavy feeling and massive confusion, slurred speech. I was using it compulsively and i wasn't dealing with life. MXE is very subtle with its "comedown/crash" and makes you feel like there aren't really any negatives to doing it daily.
For me after quitting it(about 8 months ago) I became numb to myself, found very little joy in the things I once loved, couldn't identify with myself at all. I knew my name, and I knew some of the things I'd done and I recognized my friends; but I didn't associate with my beliefs/personality anymore, I didn't feel like me and actually felt like a shell of a being. I've had to literally remind myself things I've learned about life and my spirituality and what I liked, whereas before MXE I was connected to those things, I WAS those things . I believe this is called depersonalization/dissociation.
There has been some lasting anhedonia as well, its hard to find JOY within life anymore when before I've always found joy and appreciation in almost everything I did even while depressed. I find its coming back in waves, and makes me wonder if I might be bi-polar as I'll have a week of feeling on top of the world and then two weeks of feeling nothing at all/emotional numb. It helps to talk about it though. I really recommend quitting all dissociatives if you are compulsively dosing them. I'm sure my tolerance is down by now, but I'd rather not get back to the state I was or worsen the state I'm in.
Also, if you're like me, you'll notice that the first two or three times you did MXE were the absolute best. Every time after that has diminishing returns, despite tolerance breaks there just isn't getting back to those first couple times. Audible hallucinations, the world collapsing in on itself and rearranging, jumping in and out of your body, etc... YMMV
You cannot start new topics / You cannot reply to topics HTML is disabled / BBCode is enabled
Moderator: 807 topic views. 26 members, 214 guests and 3 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic | Stats ]